Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on non-univalent harmonic maps between surfaces

Author: Tom Y. H. Wan
Journal: Proc. Amer. Math. Soc. 129 (2001), 567-572
MSC (2000): Primary 58E20
Published electronically: October 10, 2000
MathSciNet review: 1800239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We show that a decomposition theorem of Duren-Hengartner about planar harmonic maps can be generalized to give a necessary and sufficient condition for a harmonic map between smooth surfaces to be decomposable as a holomorphic map followed by a univalent harmonic embedding.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58E20

Retrieve articles in all journals with MSC (2000): 58E20

Additional Information

Tom Y. H. Wan
Affiliation: Department of Mathematics, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong

PII: S 0002-9939(00)06048-2
Received by editor(s): May 22, 1997
Published electronically: October 10, 2000
Additional Notes: This research is partially supported by the Earmarked Grant Hong Kong and JSPS fellowship.
Communicated by: Peter Li
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia